MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C US IMPLANT EXTRALARGE-DEEP 6MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C US IMPLANT EXTRALARGE-DEEP 6MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.076S
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Neuropathy (1983); Neck Pain (2433)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a pdc device at level c3-4 on (b)(6) 2023.Patient has a history of multiple spinal fusions in her cervical, thoracic, and lumbar spine as well as osteoporosis and left sacroiliitis.Patient had been experiencing neck pain, and numbness and tingling in arms and hands, and daily headaches.The surgeon completed a pdc removal on (b)(6) 2026 and fused the patient.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The implant was returned following the removal surgery and will be evaluated using an approved cervical implant evaluation protocol.Imaging was provided that showed the device was used in an off-label configuration with multiple fused levels below the pdc implant.There were no anomalies identified during the complaint investigation.The removal was likely caused by the patient specific condition of osteoporosis which resulted in the off-label use of the implant next to fused levels.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient (70 yo, female) was implanted with a pdc device at level c3-4 on (b)(6) 2023.Patient has a history of multiple spinal fusions in her cervical, thoracic, and lumbar spine as well as osteoporosis and left sacroiliitis.Patient had been experiencing neck pain, and numbness and tingling in arms and hands, and daily headaches.The surgeon completed a pdc removal on (b)(6) 2026 and fused the patient.

Brand Name
PRODISC C US IMPLANT EXTRALARGE-DEEP 6MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
CENTINEL SPINE, LLC
900 airport road
suite 3b
west chester PA 19380
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key25627117
Report Number3007494564-2026-00061
Device Sequence Number8983952
Product Code MJO
UDI-Device Identifier00843193112910
UDI-Public(01)00843193112910(17)251231(10)2021-0999
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model Number09.820.076S
Device Catalogue NumberN/A
Device Lot Number2021-0999
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale